Asymptotics for a generalized Cahn-Hilliard equation with forcing terms

Antonopoulou, Dimitra C. and Karali, Georgia D and Kossioris, Georgios T. (2011) Asymptotics for a generalized Cahn-Hilliard equation with forcing terms. Discrete and Continuous Dynamical Systems, 30 (4). pp. 1037-1054. ISSN 1078-0947

[img] Text
acmac-0025.pdf

Download (271Kb)
Official URL: http://dx.doi.org/10.3934/dcds.2011.30.1037
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 19:07
Last Modified: 06 May 2017 01:50
URI: http://preprints.acmac.uoc.gr/id/eprint/25

Actions (login required)

View Item View Item